• Oct 26, 2018 News!Vol.10, No.5 has been published with online version.   [Click]
  • Aug 06, 2018 News!Vol.9, No.1-Vol.9, No.4 have been indexed by EI (Inspec).   [Click]
  • Sep 03, 2018 News!Vol.10, No.4 has been published with online version.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2012 Vol.4(6): 980-982 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2012.V4.620

Data Partitioning and Bit Vector Approach for Weighted Frequent Item Set Mining

M. A. Ja bbar, B. L. D eekshatulu, and Priti Chandra

Abstract—Association rule mining is an important task in data mining. Association rules are frequently used by retail stores to assist in marketing, advertising, floor placement and inventory control. Most of the association rule mining algorithms will not consider the weight of an item. Weighted association is very important in KDD.In analyzing market basket analysis, people often use apriori algorithm, but apriori generates large number of frequent item sets. One alternate approach to apriori is partitioning technique. This paper presents a method to find weighted frequent item sets using partitioning and bit vector .By example, it is proved that partitioning technique can improve the efficiency by reducing the number of candidates.

Index Terms—Weighted association rules, KDD, partitioning, bit vector, weighted support.

M. Jabbar is with the JNTU Hyderabad, India (e-mail: Jabbar.meerja@gmail.com).
B. L. Deekshatulu is with the Visiting Professor HCU, Hyderabad, India.
P. Chandra is with the Scientist Advanced systems Laboratory India.

[PDF]

Cite: M. A. Ja bbar, B. L. D eekshatulu, and Priti Chandra, "Data Partitioning and Bit Vector Approach for Weighted Frequent Item Set Mining," International Journal of Computer Theory and Engineering vol. 4, no. 6, pp. 980-982, 2012.

Copyright © 2008-2018. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@iacsitp.com